Composition : Dextromethorphan 10 mg + Ambroxol 15 mg + Cpm 2 mg + Phenylephrine 5 mg
Packing : 100ml
Price : Rs.Quick Enquiry
Dextromethorphan Hydrobromide, Ambroxol, Chlorpheniramine Maleate and Phenylephrine Syrup ( Tufrid XT Syrup) is used to treat coughs and also helps with symptoms like sneezing, runny nose, throat irritation, and watery eyes caused by allergies. Coughing is the body's natural way of clearing irritants such as allergens, mucus from the airways to prevent infection.
As we read this syrup has four effective drugs: Dextromethorphan Hydrobromide, Ambroxol, Chlorpheniramine Maleate and Phenylephrine.
Many of the side effects do not need any medical attention as the body will adjust to it. Some of the side effects of Dextromethorphan Hydrobromide, Ambroxol, Chlorpheniramine Maleate and Phenylephrine Syrup:
Top pediatric pharmaceutical company in India is Unibyte Kids. We engage in the marketing, production, distribution, and trade of high-quality pediatric medication formulations. Our product line is fully designed, produced, and packed at the company's pharmaceutical manufacturing facilities and is accredited with ISO, WHO, GMP, and DCGI compliance. Strict quality control is ensured by qualified professionals employing cutting-edge technology and procedures, delivering the widest selection of pharmaceutical syrups, oral suspensions, and drops for usage by babies and teenage children. These include analgesics, laxatives, herbal medications, anti-infective products, and antibiotic syrups. Each product is thoughtfully created for kid consumption to deliver the best outcomes.
It is not advised to take this medicine at the same time as selegiline or other MAO inhibitors, such as linezolid, phenelzine, selegiline, rasagiline, isocarboxazid, tranylcypromine, and methylene blue injection, since it may Therefore, avoid using this suspension and seek medical advice if you have taken any of these medications within the previous 14 days.
As long as your doctor has prescribed it, you should take Dextromethorphan + Ambroxol + Cpm + Phenylephrine. However, after one week of using Dextromethorphan + Ambroxol + Cpm + Phenylephrine please visit your doctor if the symptoms worsen or persist, including rash, fever, or persistent headaches.